# SDR C2XA11CL203

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 18,573 hours, 15,315 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204165
- Condition: Faulty
- Location: Cabin
- Part time: 10,741 hours, 7,947 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LAV SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
